# SDR HEEA066514

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 406312103101
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK HAS WORN BEARINGS.  SERIAL NUMBERS REMOVED ARE NHFS-4335 AND NHFS-4384.  REPLACED WITH SERIAL NUMBERS NHFS-4806 (DMR NR 65602300) AND NHFS-4763 (DMR NR 65602301).
